# SDR DALA2025060504287

- Difficulty date: September 3, 2024
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Tape
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE EROSION TAPE FOUND DAMAGED. INSPECTED VERTICAL STABILIZER LEADING EDGE EROSION TAPE AND FOUND NO UNDERLYING DAMAGE. TRIMMED OFF EXCESS EROSION BOOT MATERIAL TO MEET AERODYNAMIC SMOOTHNESS IAW A220 ASRP 55-32-01- 01AAA-662A-A. FWD TO MONITOR TO PERFORM A GVI FOR PAINT EROSION EVERY 850 FH AND TERMINATING ACTION AT 8500 FH. C/W REP MON OF VERTICAL STABILIZER LEADING EDGE EROSION TAPE AND FOUND NO DAMAGE IAW A220 ASRP,55-32-01- 01AAA-662A-A NO FURTHER DAMAGES NOTED. INSTALLED EROSION TAPE ON L/E OF VERTICAL STABILIZER IN NEEDED AREAS IAW A220-100 J51-22-01-00AAA-621A-A. CLOSE THIS LOG LOG-PAGE UPDATED @ 03JUN25 1349 UTC 06 CORR BY MERRILL 00859132 ATL 03JUN25 ATA 5533 RII: N ENTR 00859132 S CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 03JUNE25 AND LOG COMMENTS. (LP# 5507633)
